Implicit Degenerate Evolution Equations and Applications Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/xp68kg80s

This is the publisher’s final pdf. The published article is copyrighted by the Society for Industrial and Applied Mathematics and can be found at:  http://epubs.siam.org/loi/sjmaah.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for Abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Di Benedetto, E., & Showalter, R. E. (1981). Implicit degenerate evolution equations and applications. SIAM Journal on Mathematical Analysis, 12(5), 731-751. doi:10.1137/0512062
Academic Affiliation
Series
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T21:05:13Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsImplicitDegenerateEvolution.pdf: 2012842 bytes, checksum: 111c346c0eab642fadea9bebae65779a (MD5)
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T21:04:58Z No. of bitstreams: 1 ShowalterRalphMathematicsImplicitDegenerateEvolution.pdf: 2012842 bytes, checksum: 111c346c0eab642fadea9bebae65779a (MD5)
  • description.provenance : Made available in DSpace on 2014-11-05T21:05:13Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsImplicitDegenerateEvolution.pdf: 2012842 bytes, checksum: 111c346c0eab642fadea9bebae65779a (MD5) Previous issue date: 1981-09

Relationships

In Administrative Set:
Last modified: 07/08/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items